# SDR RAIA00204114

- Difficulty date: April 2, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 6,370 hours, 5,560 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 94060085
- Condition: Inoperative
- Part time: 5,749 hours, 4,869 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5277-DTW- DURING TAXI #2 AHRS FAILED. REMOVED AND REPLACED #2 AHRS UNIT, OPS CK OK.
